Theory of scattering by a Brownian particle
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of operators with a random potential and some problems in statistical physics, Tome 184 (1990), pp. 5-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1990_184_a1,
author = {S. E. Cheremshantsev},
title = {Theory of scattering by {a~Brownian} particle},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {5--104},
year = {1990},
volume = {184},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1990_184_a1/}
}
S. E. Cheremshantsev. Theory of scattering by a Brownian particle. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of operators with a random potential and some problems in statistical physics, Tome 184 (1990), pp. 5-104. http://geodesic.mathdoc.fr/item/TM_1990_184_a1/